# SDR UPS05544196

- Difficulty date: February 22, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND ALL RT CARGO TIE DOWNS IN FWD CARGO BAY BS 620 820 RBL 25.  BLENDED CORROSION IN 11 AREAS TO BE OUT OF LIMITS PER SRM 53-00-53-1 FIG 101.  BLENDED AREAS BS 620-BS 820 RBL 25.
